# SDR AALA202510132047

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 75,686 hours, 35,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FA ADVISES EMERGENCY EXIT LIGHT AT DOOR 2R IS INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY IAW MM 33-51-18.
